# SDR USAA920080608

- Difficulty date: March 3, 2008
- Submitted: March 11, 2008
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 54,318 hours, 36,343 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Part number: 6547952337
- Part serial: 001695
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - MAJOR REPAIR - C17 CHECK - AFT CARGO DOOR SKIN CRACKED AT THE DOOR HANDLE CUTOUT.  REPAIRED THE AFT CARGO DOOR SKIN IAW B737 SRM 52-00-01-2R2.
